# SDR TWAA0008810

- Difficulty date: May 25, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN LT CABIN FOUND CORROSION ON FLOOR MEMBRANE AT LONGERON 18L STA 655 TO 674.  REMOVED CORROSION PER SRM 51-10-3.  PRIMED PER SRM 51-10-3B.  INSTALLED FASTENERS PER SRM 51-10-05.
